| Model Number |
ENF-T3 |
| Medical Device Problem Code |
Failure to Clean Adequately (4048)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device evaluation is ongoing.Should additional relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was observed during the device inspection, that the rhino-laryngofiberscope exhibited foreign material in the forceps channel.There were no reports of patient involvement.
Additional Manufacturer Narrative
This report is being supplemented to provide additional information based on the legal manufacturer's final investigation.Since the device is more than 15 years old, the device history record was unable to be reviewed.However, olympus only releases products to market that meet all manufacturing specifications and final product release criteria.Based on the results of the investigation, it is likely the following led to the malfunction: as customer reported they do not brush forceps channel, foreign material may have been remained because reprocessing deviated from the instruction manual.The event can be prevented by following the instructions for use which state: chapter 7 maintenance and storage.Olympus will continue to monitor field performance for this device.